# SDR AALA980968

- Difficulty date: May 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N723AA
- Make and model: Boeing 727227
- Aircraft serial: 20731
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1007
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FUSELAGE SKIN CORRODED AT PRODUCTION BREAK STATION 1007 BELOW STRINGER 14L.  CUTOUT CORRODED AREA AND FABRICATED FILLER, DOUBLER AND TRIPLER DRILLED HOLES AND COUNTER SUNK.  APPLIED ALODINED, PRIMED, SEALED INSTALLED FASTENERS SEALED EDGES PER SRM 53-30-3 FIG 3A AND FIG 5.  (M)
